# SDR COMA0560454B

- Difficulty date: August 19, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 26,984 hours, 25,544 cycles
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 5786- LEFT ENGINE OIL PRESSURE WARNING.  FOUND OIL SYSTEM OVERSERVICED.  REMOVED EXCESS OIL AND OPERATIONAL CHECKS WERE NORMAL.
